How quickly will an overdose of klonopin (clonazepam) and oxycodone kill you?

In minutes . An overdose of this combination can lead to respiratory depression. Brain damage will occur minutes after one stops breathing with death from cardiac arrest following shortly thereafter.

Related Questions

I am on 135 mg. Of methadone. I take 1 mg. Of klonopin, (clonazepam) & occasionally 10 mg. Of oxycodone for herniated discs. Is this dangerous to take?

Watch for combo-EFX. These can each cause drowsiness, dizziness and some confusion. In combo the risks go up. Never add alcohol to the mix if you want to be safe. If you absolutely can not find a safer way to manage your pain, this may just require attention. But do consider alternatives: hypnosis, acupuncture, etc. Even some psychotherapy might lower pain extremes. Be careful and search around. Best! Read more...
Yes. Methadone is a difficult drug to manage. In order to get off it has to be with a physicians help. You should not be on any of those meds. Herniated discs are common but do not require opiates(oxycodone) or a sedative such as klonopin (clonazepam). A neuro surgeon can help you. Read more...

Help..... Overdose question my friend has taken 40 - 5/325 oxycodone, 4 - 75mg anitriptyline, 4 1mg clonazepam, and 4-5 5 mg vailum.... I had him drink vinegar and he has thrown up several times with in 10 minutes of taking the pills and he has drank some

911 NOW!!!!!!!!!!!!! This is a medical emergency. The combination of pills your friend took is life threatening. This is not a time to try home care. You need to get off the computer and asking advice and call 911 now! call for an ambulance now! your friend is in dire need of immediate medical care or he quite likely will die! call 911 now! Read more...

I'm prescribe 110 mg of methadose daily for oxycodone addiction and on top of the methadose he prescribed 2 mg of clonazepam is this ok???

May cause dizziness. It might combine to leave you drowsy or dizzy or confused. If you avoid dangerous activities (driving) it may not be too bad but definitely ask the Dr 'why'? Also, ask about safer alternatives and good instructions on what to watch for and what to do if there's a problem. Don't drink alcohol! Read more...

I have taken 35 mg of oxcodone and. 5 klonopin (clonazepam) in the last 12 hours or so, I feel very tired and jittery at the same time, im worried about over dose.

Overdose. Overdose is possible but not likely at that dose If worried have someone watch you tonight the greatest difficulty would be decreased breathing so have someone make sure you are breathing Again this happening is unlikely. Read more...

I take oxycodone for neuropathy of feet, oxycodone helps but my heart beats a little fast when I come down from the oxy I feel very nervous, can I take 1 mg of clonazepam as soon as I feel nervous.

Narcotic withdrawl. How many pills of oxycodone are you taking daily ? You could have developed a dependency on it and your heart rate goes up possibly due to withdrawal , that is why you get nervous also, you should not take Klonopin (clonazepam) as it may cause dependency itself and it shouldn't be mixed with narcotics, narcotics are not indicated for neuropathic pain , the best thing would be toget off of oxycodone good luck. Read more...
Numbness. Drugs can work. I would recommend you consider seeking the help of a certified functional medicine doctor (http://www.Functionalmedicine.Org/practitioner_search.Aspx?Id=117) who can help tease out the root imbalances in your body and help your symptoms more naturally while also generally improving your overall health. Read more...